Journal of Symbolic Logic

A new spectrum of recursive models using an amalgamation construction

Uri Andrews

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We employ an infinite-signature Hrushovski amalgamation construction to yield two results in Recursive Model Theory. The first result, that there exists a strongly minimal theory whose only recursively presentable models are the prime and saturated models, adds a new spectrum to the list of known possible spectra. The second result, that there exists a strongly minimal theory in a finite language whose only recursively presentable model is saturated, gives the second non-trivial example of a spectrum produced in a finite language.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 3 (2011), 883-896.

Dates
First available in Project Euclid: 6 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1309952525

Digital Object Identifier
doi:10.2178/jsl/1309952525

Mathematical Reviews number (MathSciNet)
MR2849250

Zentralblatt MATH identifier
1247.03059

Citation

Andrews, Uri. A new spectrum of recursive models using an amalgamation construction. J. Symbolic Logic 76 (2011), no. 3, 883--896. doi:10.2178/jsl/1309952525. https://projecteuclid.org/euclid.jsl/1309952525


Export citation